# SDR CA051207003

- Difficulty date: December 1, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,304 hours
- Engine: Lyc TIO540A2C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5002
- Condition: Low Pressure
- Location: Rt Engine
- Part time: 576 hours
- Component: Fuel Pump, Conaer, 200F5002
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTICED LOW FUEL PRESSURE ON APPROACH.  UPON FURTHER INVESTIGATION, MAINTENANCE DETERMINED THAT THERE WAS FUEL LEAKING PAST THE RELIEF VALVE WHICH AT A LOW ENGINE RPM WOULD GIVE LOW FUEL PRESSURE.
